How are you? What are the symptoms present? Were you able to have the diagnostic tests done? High platelet count may be attributed to a variety of issues such as are iron-deficiency or hemolytic anemia; inflammatory or infectious diseases, such as connective tissue disorders, inflammatory bowel disease, and tuberculosis; reactions to medicines and certain conditions such as recovery from serious blood loss, recovery from a very low platelet count caused by excessive alcohol use and lack of vitamin B12 or folate and even response to physical activity. Take care and do keep us posted with the diagnostic test results.
Thank you for your response. I am having palpitations, waiting for a stress test but have done some recordings of them, also with some mitral and tricuspid regurgitation and PVC. I am also diabetic. They did check vit B12, it was good and i am not a drinker, have not had any trauma but I have experienced some more nerve issues with my leg falling asleep when i walk, not completely but with tingling, it is also in my left arm and thumb. Also this weird lump came up on my knee that is like a cross between a hive and a rash been there for 4 weeks, itchy at night when gets warm under blankets, the doctor has no idea what it could be. The doctor also said they would be making me an appt to see a hematologist next. Please let me know what you think, I appreciate the help. Thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.